# SDR ASAA11510833

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 14,839 hours, 4,791 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT OGG "FMS DISAGREE" MESSAGE DISPLAYED ACCOMPLISHED QRH PROCEDURE FMS OPERATIONS RETURNED TO NORMAL.  CURRENTLY NR 1 AND NR 2 FMS SYSTEM GROUND FUNCTIONAL TEST GOOD IAW AMM 34 61 00 SYSTEM READY FOR CONTINUED SERVICE.
